Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
2,989 Posts
I agree. Strictly speaking, hair loss has nothing to do with IBS. Check into it with a health pro. I don't think it has anything to do with the shampoo used but, rather, something internal such as nutrient deficiency. While you are waiting to be seen by someone, start taking good nutritional supplements (at least a multivit/min. supplement), if you haven't done so already. Good luck!
 
G

·
Hairloss is not a symptom of IBS, but could possibly be caused by medications if you are taking any. Check with your pharmacy.
 

·
Registered
Joined
·
14,427 Posts
Hi, I am having hair loss currently too. I've had months of D following a severe flare up after gall bladder surgery. I asked the Dr. It is not from IBS per se, it was from nutritional deficiencies from my symptoms. I'm taking a good multi-vitamin right now and the loss seems to be slowing down. The D is not present at the moment either so I guess I'm getting more nutrients. I also remeber vit. E is good for skin, nails, hair etc. So I take 400iu's of that everyday too. Ask your Dr. & see if you can take some vitamins. Good Luck. BQ
 
G

·
BQ's right--most likely you have some kind of vitamin defieceny.it could also be the result of constant stress.i've suffered from thining hair for a couple of years now,and thats what i was told. i know it's definatly malnutrion in my case.ibs has literally made me afraid to eat.
 

·
Registered
Joined
·
1,992 Posts
There are a lot of medications that can cause reversible hair loss. Pepcid (which I am taking) is said to cause it. I think it is an extremely rare side effect of Prilosec. I just bought a hair vitamin. I don't know if it's going to work or not. I mostly bought it because my hair had lost its luster, and also, I heard that 400 mg. of folic acid, biotin, minerals and other things are important. Couldn't hurt to try.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top